Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Stone-Čech compactifications of products


Author: Irving Glicksberg
Journal: Trans. Amer. Math. Soc. 90 (1959), 369-382
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0105667-4
MathSciNet review: 0105667
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0105667-4
Article copyright: © Copyright 1959 American Mathematical Society